Depression And Mood
Posted 12 January 2009 - 12:18 AM
I was on 200mg of Provigil, morning, from mid-December to January. I had memory problems and eventually felt like I had been hit by a truck (physically tired) each day and would have waves of disorientation.
I recently switched to Adderall, 10mg in the morning and 10mg in the afternoon. Today I looked over at my friends (with whom I was eating), and said, "Today is the happiest I've been since September." And I really meant it.
Does Provigil cause depression, or depression-like reactions? Because I didn't really notice it until I changed medications. It is like the difference between night and dawn... Is this something I need to talk to my Doctor about?
Posted 12 January 2009 - 10:13 AM
Posted 12 January 2009 - 01:54 PM
Posted 15 January 2009 - 02:55 PM
But I don't get any depression from other stimulants
Posted 07 March 2009 - 12:36 PM